Skip to Main content Skip to Navigation
Journal articles

Lyndon factorization of the Thue-Morse word and its relatives

Abstract : We compute the Lyndon factorization of the Thue-Morse word. We also compute the Lyndon factorization of two related sequences involving morphisms that give rise to new presentations of these sequences.
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.inria.fr/hal-00955689
Contributor : Alain Monteil Connect in order to contact the contributor
Submitted on : Wednesday, March 5, 2014 - 9:30:41 AM
Last modification on : Saturday, June 25, 2022 - 10:34:30 AM
Long-term archiving on: : Thursday, June 5, 2014 - 10:52:06 AM

File

dm010103.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Augustin Ido, Guy Melançon. Lyndon factorization of the Thue-Morse word and its relatives. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, Vol. 1, pp.43-52. ⟨10.46298/dmtcs.233⟩. ⟨hal-00955689⟩

Share

Metrics

Record views

95

Files downloads

983